# SDR SWAA2023030897328

- Difficulty date: January 31, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT 22' RIGHT 'Z' CHANNEL IS CORRODED AT B/S 727E-767<[01] FOUND EXFOLIATED CRACKED CORROSION AT AFT CARGO FLOOR SUPPORT Z-CHANNEL PER REF SRM 51-10-02-0G-0;[02] LOCATED AND DRILLED NEW R/H Z-CHANNEL FROM STA 727 TO 767 PER REF SRM 51-40-05-0G-0 MATERIAL USED: BAC1496-377 7075 T6 P.O.: 1782284;[03] EDIT STEP #1 : FOUND EXFOLIATED CRACKED CORROSION AT AFT CARGO FLOOR SUPPORT R/H Z CHANNEL STA 727E-767 OUT OF LIMITS PER SRM 53-00-53-1A-2;[04] VERIFIED AND INSPECTED STEP #2 AND #3.;[05] TREATED AND PRIMED NEW R/H Z CHANNEL STA 727-767 PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[06] VERIFIED STEP #5.  OK TO INSTALL NEW NUT PLATES.;[07] INSTALLED NEW FASTENER NUTPLATES AT NEW R/H Z CHANNEL STA 727-767 PER SRM 51-40-02-0G-0;[08] VERIFIED STEP #7. NEW FASTENER NUT PLATES INSTALLED.;[09] FINAL INSPECTION; WORK PERFORMED.
